# SDR SWIA200616301

- Difficulty date: February 22, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 8,879 hours, 7,575 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Condition: Malfunctioned
- Location: Trim System
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

A/P PITCH TRIM CAUTION IN INITIAL DESCENT.  REPLACED HSTCU IAW MM 27-41-01 AND REPLACED FCC IAW MM 22-12-14.  OPERATIONAL CHECK NORMAL, P/N:  7060-9 S/N OFF:  1203  P/N: 622-9815-704  S/N OFF:  YXRL.
